# SDR UIEA2019072604860

- Difficulty date: July 26, 2019
- Submitted: July 26, 2019
- Operation: Air carrier
- Aircraft: N475MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29252
- Aircraft time: 82,183 hours, 15,152 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER GEAR RETRACTION, EICAS MSG'S: "GEAR TILT", "GEAR DISAGREE", AND "GEAR DOOR". ( PREFORMED VISUAL INSPECTION OF RT MAIN LANDING GEAR AND DOORS. NO ABNORMALITIES NOTED. SUNG RT WING GEAR AND MAIN GEAR DOORS IAW AMM 32-10-00. OPS CHECK OK. PERFORMED PSEU TEST IAW AMM 32-09-03-945-019. OPS CHECK OK, STATUS MSG CLEARED.  )
